GENETIC ENCYCLOPEDIA
ABOUT US    

   

disease: Aminoglycoside-induced deafness

id931
nameAminoglycoside-induced deafness
descriptionMitochondrial nonsyndromic hearing loss and deafness is characterized by sensorineural hearing loss (SNHL) of variable onset and severity. Pathogenic variants in MT-RNR1 can be associated with predisposition to aminoglycoside ototoxicity and/or late-onset SNHL. Hearing loss associated with aminoglycoside ototoxicity is bilateral and severe to profound, occurring within a few days to weeks after administration of any amount (even a single dose) of an aminoglycoside antibiotic such as gentamycin, tobramycin, amikacin, kanamycin, or streptomycin. Pathogenic variants in MT-TS1 are usually associated with childhood onset of SNHL that is generally nonsyndromic – although the MT-TS1 substitution m.7445A>G has been found in some families who also have palmoplantar keratoderma (scaling, hyperkeratosis, and honeycomb appearance of the skin of the palms, soles, and heels).
variant-disease m.1095T>C AND Aminoglycoside-induced deafness
m.961delTinsC(2_7) AND Aminoglycoside-induced deafness
m.1494C>T AND Aminoglycoside-induced deafness
NC_012920.1:m.1555A>G AND Aminoglycoside-induced deafness
m.827A>G AND Aminoglycoside-induced deafness
... 2 more